# SDR UALA2009022000578

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 27,779 hours, 10,986 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP.  FOUND 1 LAMP OUT ON RT OVERWING PATHWAY, REPLACED LAMP.  ALSO HAD L EPSU COMM, REPLACED LT EPSU (P/N 3214-54-10) AND BATTERY FOUND PUSHED BACK PIN ON RT EPSU, RESET PIN AND PERFORMED SUCCESSFUL EMERGENCY LIGHT TEST.
